# SDR UALA2010101503831

- Difficulty date: October 14, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 42,537 hours, 5,086 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP.  UPPER DECK JUST FWD OF SEAT 16 LEFT.  RELAMPED, OPS CHECKS NORMAL.
